Activate Xtreme: low libido :(
- 04-08-2009, 09:11 AM
Activate Xtreme: low libido <- Gone :)
I'm on day 11 of my AX cycle and the only thing I notice is a loss of libido...
My desire came down to 1-2 times per day, common for me is 2-3 times
Furthermore I have troubles with falling asleep when taking AX in the evening.
This is exactly the opposite of what the product claims to do..so lol
In consideration of other users' reviews I expect the strengh gains to kick in in week 2-3...
How can these effects be explained?
- 04-08-2009, 09:33 AM
hm that is unusual ...i noticed decent strength gains when using AX right around the 2 to 3 week mark so you should see the same results and also the libido issue as well happened to me, if using it for increased libido then i would take a week off and then start again, if using for strength then either let libido be where it's at ... as for the sleeplessness, the rhidola rosea has been known to stimulate the central nervous system, try taking you last dose 6 hours before sleeping and see if that helps.
04-08-2009, 10:17 AM
AX works. It took me about a month to notice bigger muscles and strength, and after 2 months I was like WOW! I looked much bigger and strength was up, I respond very well to divanil.
04-08-2009, 10:33 AM
Interesting..... I had stacked AX with STOKED awhile back and my libido was through the roof. I've also used Divanex and didn't have libido issues.
Are there any other variables that have changed lately? Are you under more stress right now?
04-10-2009, 11:44 AM
Okay thanks for the comments!
No i'm not under stress, I'm even in holidays atm..
I take 4 pills a day and im at 175-185lbs, may be it's too much? Should I try to lower the dosage? What do u think?
04-10-2009, 12:58 PM
04-10-2009, 01:21 PM
As far as I know, AX hasn't got an AI, but isoflavones which are very similar to estrogen to block the receptors, is that correct?
I read somewhere that Activate lowers the level of total testosterone but upps the level of free T - could this cause the libido problem?
04-10-2009, 01:27 PM
04-10-2009, 02:04 PM
04-10-2009, 02:57 PM
04-10-2009, 03:12 PM
04-12-2009, 09:57 AM
04-14-2009, 09:28 AM
04-14-2009, 01:08 PM
04-19-2009, 02:45 AM
04-19-2009, 02:54 AM
04-19-2009, 03:14 AM
remember when you use something like divanil you free up test and E2,
put an AI in there, your e2 levels may be too high
04-19-2009, 03:15 AM
04-19-2009, 03:20 AM
04-19-2009, 04:30 PM
04-19-2009, 04:42 PM
People are forgetting that abundance in divanil can cause suppressiopn to one's LH levels; causing a lack in libido.
doing my own thang!
04-19-2009, 04:50 PM
04-20-2009, 08:23 AM
04-20-2009, 08:46 AM
04-20-2009, 09:03 AM
if you're looking to icrease LH output and want to stay legal pick up some AN's Drive. some good 'ol bulk maca root will sure do the trick to increase libido, if thats your main concern ..or just pick up some DTH i dont know why you went with AX for a test booster...DTHC is superior to it.
04-20-2009, 10:46 AM
I thank you all for your interest in my problems, especially andrew - but i must admit, the little libido supressing effects of the first 2 weeks are gone now, i'm actually very horny atm lol
Im running 4 caps/day again and I start 'feeling' it in the gym
04-20-2009, 12:34 PM
04-20-2009, 06:22 PM
In today's workout I added 22lbs on deadlifts and 55lbs on leg press all of a sudden
I'm curious what the future will bring
04-21-2009, 04:00 AM
Similar Forum Threads
- By 7hebigbeas7 in forum SupplementsReplies: 11Last Post: 05-07-2011, 11:57 AM
- By spiderduncan in forum Supplement AuctionReplies: 0Last Post: 05-09-2009, 01:45 PM
- By strategicmove in forum Supplement LogsReplies: 40Last Post: 03-26-2008, 12:31 PM
- By nelix in forum Supplement LogsReplies: 5Last Post: 10-31-2007, 07:42 PM
- By nelix in forum SupplementsReplies: 5Last Post: 09-30-2007, 09:48 PM